# SDR SWIA202158683

- Difficulty date: May 3, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE FS280 BULKHEAD LOWER WEB HAS CRACKED ATTACH ANGLE     (C-CHECK RO 6/04/2021)    REMOVED AND INSTALLED NEW SERVICEABLE BULKHEAD LOWER WEB ATTACH ANGLE AT RH SIDE FS280 REF. CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-13-001-001-A01 AND BOMBARDIER DWG NO. CC670-34010 REV. -B. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
